Home > People > Faculty > Associate Professor > Content Associate Professor

Zhonghua Wang


Name:Wang Zhonghua

TitleAssociate Professor

Office502

Email 10100006@vip.henu.edu.cn


Research FieldSeveral Complex Variables, Complex Geometry


Education

2009.9-2012.6, Ph.D.Wuhan University

2003.9-2009.6, Bachelor of Science, Wuhan University


Position

2019.1-    Henan University, Associate professor

2015.9-2018.9, Tongji University, Ph.D

2012.7-2019.1,  Henan University, Lecturer


Selected publications

[1]Wang Zhonghua(#); Tu Zhenhan(*), A necessary and sufficient criterion for normal families of holomorphic mappings in several complex variables with continuously moving targets[J].Chinese Annals of Mathematics, 2011, 5(5):539-544.

[2]Wang, Zhonghua; Tu, Zhenhan(*), Uniqueness theorems for meromorphic mappings in several complex variables into P (N) (a",) with two families of moving targets, CHINESE ANNALS OF MATHEMATICS SERIES B, 2013.9, 34(5): 719~732    

[3]Tu, Zhenhan(#); Wang, Zhonghua, UNIQUENESS PROBLEM FOR MEROMORPHIC MAPPINGS IN SEVERAL COMPLEX VARIABLES INTO P-N(C) WITH TRUNCATED MULTIPLICITIES, ACTA MATHEMATICA SCIENTIA, 2013.1, 33(1): 122~130    

[4]Wang Zhonghua(#); Yan Qiming(*), A note on Schmidt’s subspace type theorem with moving hyperplanes, Journal of Number Theory, 2016.06.01, 163(2016): 493~509    

[5]Wang Zhonghua(#); Yan Qiming(*), A Picard-type theorem and a uniqueness theorem of non-Archimedean analytic curves in projective space, Acta Math. Sci. Ser. B (Engl. Ed.), 2019.7, 39(4): 1053-1064


Research Funding

1. 11901157National Natural Science Foundation of China(XXX)2020/01-2022/12, PI

2. 2020M680096, China Postdoctoral Science Foundation, 2020/11-2021/12, PI


Teaching

Mathematical Analysis, Complex analysis, Functions of Real Variables



 

PreNews: Na Wang

NextNews: Pei Wang

  • 附件【王中华.jpg】已下载